# SDR CA070924004

- Difficulty date: September 15, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC0043013
- Condition: Broken
- Location: Cockpit
- Part time: 25,492 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AN AIRCRAFT WAS CRUISING AT 23,000 FT WHEN THE LHS WINDSCREEN SHATTERED. THE OPERATOR BELIEVES THE HEATING ELEMENT FUSED, CREATING A HOT SPOT AND SHATTERING THE OUTER GLASS PAIN OF THE WINDSCREEN. LHS WINDSHIELD REPLACED AND THE AIRCRAFT RETURNED WAS TO SERVICE. (TC NR 20070924004)
